# SDR DL764060673

- Difficulty date: August 21, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 18,802 hours, 6,335 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717004
- Part serial: 1635
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AUTO THROTTLES DISCONNECTED LOSS OF VNAV/LNAV  BITE FAULTED 31-0211 - 21-0211- 22-0211 REPLACED MCP SYSTEM, TESTS OK.  ALSO REPLACED CENTER ADIRU SYSTEM, CKS GOOD.
